# SDR HEEA0015855

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230322111
- Condition: Failed
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMATURE CAUSING EXCESSIVE ARCHING--BURNT SPOTS ON COMMUTATOR.
